# SDR HALA2019090600375

- Difficulty date: August 25, 2019
- Submitted: September 7, 2019
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER TANG MODERATE CORROSION STATION XRS 184 - 188 (M)  1. REMOVED CORROSION PER SRM 51-10-04.  2. HFEC OK.  CHORD 1.0  SPAN 3.75  ADJ .173  REM .119, M66 SUBMITTED 3.  COMPLETED REPAIR PER E105-491103-PERM.
